Préimages d’espaces héréditairement de Baire

Volume 153 / 1997

Ahmed Bouziad Fundamenta Mathematicae 153 (1997), 191-197 DOI: 10.4064/fm-153-2-191-197

Abstract

The main result is slightly more general than the following statement: Let f: X → Y be a quasi-perfect mapping, where X is a regular space and Y a Hausdorff totally non-meagre space; if X or Y is χ-scattered, or if Y is a Lasnev space, then X is totally non-meagre. In particular, the product of a compact space X and a Hausdorff regular totally non-meagre space Y which is χ-scattered or a Lasnev space, is totally non-meagre.

Authors

  • Ahmed Bouziad

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image